# SDR SIMA200612502

- Difficulty date: May 2, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LAVATORY SMOKE WARNING AND EICAS MESSAGE.  EMERGENCY DECLARED.  NORMAL LANDING AND NOT OVERWEIGHT.  CREW INSPECTED LAVATORY FOR SMOKE NO PHYSICAL SMOKE FOUND.  REPLACED NR 2 ENGINE AND PERFORMED A SUCCESSFUL FCF.  ENGINE P/N OFF/ON AE3007A1, S/N OFF CAE 312810, S/N ON CAE 311496.  AIRCRAFT RETURNED TO SERVICE.  (M)
